# SDR RAIA00210254

- Difficulty date: September 13, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 17,074 hours, 16,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Intermittent
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5477-CMI- TOILET SMOKE WARNING LIGHT ILLUMINATED DURING LADING AND EXTINGUISHED A MINUTE OR SO LATER. MAINTENANCE DEFERRED PER MEL 26-1. SUBSEQUENTLY CLEARING DMI BY REMOVING AND REPLACING THE TOILET SMOKE DETECTOR
